MAUDE Adverse Event Report: EXACTECH, INC. SHLDR GPS RVRS DRILL KIT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

EXACTECH, INC. SHLDR GPS RVRS DRILL KIT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 531-20-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the left side.Subsequently, the patient experienced a scapular fracture during implantation of devices.Drilling center cage for anatomic base plate, drill caught scapular vault and fractured glenoid at pin site.As a result, the patient was converted to rtsa intra-op without issue.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-08 - equinoxe preserve stem 8mm: (b)(6).320-36-00 - 145-deg pe 36mm hum liner +0: (b)(6).320-10-00 - equinoxe rev adapter plate tray +0: (b)(6).320-31-36 - glenosphere, 36mm: (b)(6).320-35-07 - small sup/post aug glenoid plate, left: (b)(6).320-15-05 - eq rev locking screw: (b)(6).The instrument will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: a2, b1, h6.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from a patient condition or high forces during broaching, reaming, exposure, or retraction.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SHLDR GPS RVRS DRILL KIT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22613389
Report Number1038671-2025-02598
Device Sequence Number12108449
Product Code OLO
UDI-Device Identifier10885862319272
UDI-Public10885862319272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number531-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite